# SDR CALA2019062210991

- Difficulty date: June 17, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-71Q
- Aircraft serial: 29047
- Aircraft time: 62,472 hours, 25,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frahm
- Part number: 146A1112
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UPPER LOBE FUSELAGE FRAME BS 727D BETWEEN S-8L AND S-9L WAS CRACK AT I/B FASTENER HOLE FOR AC OUTLET EXTRUSION SUPPORT BRACKET.
